Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the adjoint of the product of operators


Author: Samuel S. Holland Jr.
Journal: Bull. Amer. Math. Soc. 74 (1968), 931-932
DOI: https://doi.org/10.1090/S0002-9904-1968-12091-9
MathSciNet review: 0230116
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators. Part II: Spectral theory, Interscience, New York, 1963. MR 188745
  • 2. W. Stenger, On the projection of a selfadjoint operator, Bull. Amer. Math. Soc. 74 (1968), 369-372. MR 220075
  • 3. I. Amemiya and H. Araki, A remark on Piron's paper, Publ. Res. Inst. Math. Sci. Ser. A 12 (1966/67), 423-427. MR 213266
  • 4. S. Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill, New York, 1966. MR 200692


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12091-9

American Mathematical Society